# SDR SWIA200616576

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 28,571 hours, 39,665 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001003
- Part serial: 0355
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,088 hours, 19,395 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON FLAP RETRACTION.  REPLACED LT OUTBOARD FLAP ACTUATOR IAW AMM 27-50-00.  OPERATIONAL CHECK GOOD.
